# SDR USAA950519

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556171
- Condition: Corroded
- Location: Fs 996
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND LEVEL 2 CORROSION.  REF, TASK NR C58-5330 STATION 996 LEFT FLOORBEAM.  MANUAL FLOORBEAM CAP ANGLE FROM 7075-T6 EXTENSION AND INSTALLED REPAIR ANGLE PER SRM 53-05 FIG 72.  (M)
